Document Type : Collected Paper
Authors
Abstract
Gholami Chahkand, H. and Gachpazan, M. (2021). .. Towards Mathematical Sciences, 1(1), 24-34. doi: 10.22067/tmsj.2021.68234.1004
Gholami Chahkand, H. , and Gachpazan, M. . ".", Towards Mathematical Sciences, 1, 1, 2021, 24-34. doi: 10.22067/tmsj.2021.68234.1004
Gholami Chahkand, H., Gachpazan, M. (2021). '.', Towards Mathematical Sciences, 1(1), pp. 24-34. doi: 10.22067/tmsj.2021.68234.1004
H. Gholami Chahkand and M. Gachpazan, ".," Towards Mathematical Sciences, 1 1 (2021): 24-34, doi: 10.22067/tmsj.2021.68234.1004
Gholami Chahkand, H., Gachpazan, M. .. Towards Mathematical Sciences, 2021; 1(1): 24-34. doi: 10.22067/tmsj.2021.68234.1004
Send comment about this article